# SDR ASAA0080293

- Difficulty date: May 17, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND ON MID CARGO COMPARTMENT DOOR JAMB CLOSEOUT WEB AT FS 636, LONGERON 29.  REMOVED DAMAGED MATERIAL AND INSTALLED DOUBLER AND FILLER IAW DC9 SRM 53-01.  (M)
